BibTeX record journals/na/VaradhanBG96

download as .bib file

@article{DBLP:journals/na/VaradhanBG96,
  author    = {Sowmini Varadhan and
               Michael W. Berry and
               Gene H. Golub},
  title     = {Approximating dominant singular triplets of large sparse matrices
               via modified moments},
  journal   = {Numer. Algorithms},
  volume    = {13},
  number    = {1},
  pages     = {123--152},
  year      = {1996},
  url       = {https://doi.org/10.1007/BF02143130},
  doi       = {10.1007/BF02143130},
  timestamp = {Sat, 25 Apr 2020 13:47:58 +0200},
  biburl    = {https://dblp.org/rec/journals/na/VaradhanBG96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics